首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
EXTENSION OF HYPERFUNCTION SOLUTIONS OF LINEAR-DIFFERENTIAL EQUATIONS WITH CONSTANT COEFFICIENTS
被引:0
|
作者
:
KAWAI, T
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CALIF BERKELEY,DEPT MATH,BERKELEY,CA 94720
UNIV CALIF BERKELEY,DEPT MATH,BERKELEY,CA 94720
KAWAI, T
[
1
]
机构
:
[1]
UNIV CALIF BERKELEY,DEPT MATH,BERKELEY,CA 94720
来源
:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
|
1976年
/ 59卷
/ 02期
关键词
:
D O I
:
暂无
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:311 / 316
页数:6
相关论文
共 50 条
[1]
LOCAL EXTENSION OF SOLUTIONS OF SYSTEMS OF LINEAR-DIFFERENTIAL EQUATIONS WITH CONSTANT COEFFICIENTS
BEDFORD, E
论文数:
0
引用数:
0
h-index:
0
机构:
NYU,COURANT INST MATH SCI,NEW YORK,NY 10012
BEDFORD, E
KAWAI, T
论文数:
0
引用数:
0
h-index:
0
机构:
NYU,COURANT INST MATH SCI,NEW YORK,NY 10012
KAWAI, T
[J].
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS,
1977,
30
(02)
: 235
-
254
[2]
ESTIMATION OF LINEAR-DIFFERENTIAL EQUATIONS WITH CONSTANT COEFFICIENTS
ROBINSON, PM
论文数:
0
引用数:
0
h-index:
0
机构:
HARVARD UNIV,CAMBRIDGE,MA 02138
HARVARD UNIV,CAMBRIDGE,MA 02138
ROBINSON, PM
[J].
ECONOMETRICA,
1976,
44
(04)
: 751
-
764
[3]
GLOBAL EXISTENCE OF SOLUTIONS OF SYSTEMS OF LINEAR-DIFFERENTIAL EQUATIONS WITH CONSTANT COEFFICIENTS
OSHIMA, T
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TOKYO, FAC SCI, DEPT MATH, HONGO, BUNKYO, TOKYO, JAPAN
UNIV TOKYO, FAC SCI, DEPT MATH, HONGO, BUNKYO, TOKYO, JAPAN
OSHIMA, T
[J].
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN,
1974,
26
(04)
: 575
-
586
[4]
ON THE SOLUTIONS OF LINEAR-DIFFERENTIAL EQUATIONS WITH SINGULAR COEFFICIENTS
COBB, D
论文数:
0
引用数:
0
h-index:
0
COBB, D
[J].
JOURNAL OF DIFFERENTIAL EQUATIONS,
1982,
46
(03)
: 310
-
323
[5]
ON THE GLOBAL EXISTENCE OF REAL ANALYTIC SOLUTIONS AND HYPERFUNCTION SOLUTIONS OF LINEAR-DIFFERENTIAL EQUATIONS
KAWAI, T
论文数:
0
引用数:
0
h-index:
0
KAWAI, T
[J].
PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES,
1986,
62
(03)
: 77
-
79
[6]
LIOUVILLIAN SOLUTIONS OF LINEAR-DIFFERENTIAL EQUATIONS WITH LIOUVILLIAN COEFFICIENTS
SINGER, MF
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, North Carolina State University, Raleigh, North Carolina, 27695
SINGER, MF
[J].
JOURNAL OF SYMBOLIC COMPUTATION,
1991,
11
(03)
: 251
-
273
[7]
POLYNOMIAL SOLUTIONS OF LINEAR-DIFFERENTIAL EQUATIONS WITH POLYNOMIAL COEFFICIENTS
SI, DT
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ETAT MONS,FAC SCI,B-7000 MONS,BELGIUM
UNIV ETAT MONS,FAC SCI,B-7000 MONS,BELGIUM
SI, DT
[J].
AMERICAN JOURNAL OF PHYSICS,
1977,
45
(04)
: 358
-
360
[8]
ON REGULAR SYSTEMS OF LINEAR-DIFFERENTIAL EQUATIONS WITH CONSTANT-COEFFICIENTS
HOOKER, JW
论文数:
0
引用数:
0
h-index:
0
HOOKER, JW
LANGENHOP, CE
论文数:
0
引用数:
0
h-index:
0
LANGENHOP, CE
[J].
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,
1982,
12
(04)
: 591
-
614
[9]
TO THE DICHOTOMY OF SOLUTIONS OF LINEAR-DIFFERENTIAL EQUATIONS WITH ALMOST PERIODIC COEFFICIENTS
TYURIN, VM
论文数:
0
引用数:
0
h-index:
0
TYURIN, VM
[J].
IZVESTIYA AKADEMII NAUK AZERBAIDZHANSKOI SSR SERIYA FIZIKO-TEKHNICHESKIKH I MATEMATICHESKIKH NAUK,
1980,
(06):
: 44
-
47
[10]
RATIONAL APPROXIMATION TO SOLUTIONS OF LINEAR-DIFFERENTIAL EQUATIONS WITH ALGEBRAIC COEFFICIENTS
SCHMIDT, WM
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV COLORADO,DEPT MATH,BOULDER,CO 80302
UNIV COLORADO,DEPT MATH,BOULDER,CO 80302
SCHMIDT, WM
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1975,
53
(02)
: 285
-
289
←
1
2
3
4
5
→